Geometric and ergodic properties of the stable foliation
Séminaire de théorie spectrale et géométrie, Volume 13 (1994-1995), pp. 55-62.
@article{TSG_1994-1995__13__55_0,
     author = {Hamenst\"adt, Ursula},
     title = {Geometric and ergodic properties of the stable foliation},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {55--62},
     publisher = {Institut Fourier},
     volume = {13},
     year = {1994-1995},
     zbl = {0980.37501},
     mrnumber = {1715956},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1994-1995__13__55_0/}
}
TY  - JOUR
AU  - Hamenstädt, Ursula
TI  - Geometric and ergodic properties of the stable foliation
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1994-1995
DA  - 1994-1995///
SP  - 55
EP  - 62
VL  - 13
PB  - Institut Fourier
UR  - http://www.numdam.org/item/TSG_1994-1995__13__55_0/
UR  - https://zbmath.org/?q=an%3A0980.37501
UR  - https://www.ams.org/mathscinet-getitem?mr=1715956
LA  - en
ID  - TSG_1994-1995__13__55_0
ER  - 
%0 Journal Article
%A Hamenstädt, Ursula
%T Geometric and ergodic properties of the stable foliation
%J Séminaire de théorie spectrale et géométrie
%D 1994-1995
%P 55-62
%V 13
%I Institut Fourier
%G en
%F TSG_1994-1995__13__55_0
Hamenstädt, Ursula. Geometric and ergodic properties of the stable foliation. Séminaire de théorie spectrale et géométrie, Volume 13 (1994-1995), pp. 55-62. http://www.numdam.org/item/TSG_1994-1995__13__55_0/

[A] A. Ancona. _ Negatively curved manifolds, elliptic operators and the Martin boundary, Ann. Math 125 ( 1987), 495-536. | MR | Zbl

[A-S] M. Anderson, R. Schoen. _ Positive harmonic functions on complete manifolds of negative curvature, Journal AMS 4 ( 1992), 33-74.

[B-F-L] Y. Benoist, P. Foulon, F. Labourie. _ Flots d'Anosov à distributions stable et instable différentiables, Journal AMS 4 ( 1992), 33-74. | MR | Zbl

[B-C-G] G. Besson, G. Courtois, S. Gallot. _ Entropies et rigidités des espaces localement symétrique de courbure strictement négative, preprint, 1994. | MR | Zbl

[B-M] R. Bowen, B. Marcus. _ Unique ergodicity for horocycle foliations, Israel J. of Math. 26 ( 1977), 43-67. | MR | Zbl

[F-L] P. Foulon, F. Labourie. _ Sur les variétés asymptotiquement harmonique, Inventiones Math. 109 ( 1992), 97-111. | MR | Zbl

[G] L. Garnett. _ Foliations, the ergodic theorem and Brownian motion, J. Funct. Anal. 51 ( 1983), 285-311. | MR | Zbl

[H1] U. Hamenstädt. _ Harmonic measures for compact negatively curved manifolds, preprint n° 399, SFB 256, Feb., 1995. | MR | Zbl

[H2] U. Hamenstädt. _ Positive eigenfunctions on the universal covering of a compact negatively curved manifold, preprint.

[H3] U. Hamenstädt. _ Harmonic measures for leafwise elliptic operators along foliations, Proceedings ECM Birkhäuser ( 1994), 73-95. | MR | Zbl

[K] V. Kaimanovich. _ Brownian motion on foliations: Entropy, invariant measures, mixing, J. Funct. Anal. 22 ( 1989), 326-328. | MR | Zbl

[Kn] G. Knieper. _ Spherical and means on compact Riemannian manifolds of negative curvature, Diff. Geom. & its Appl. 4 ( 1994), 361-390. | MR | Zbl

[L1] F. Ledrappier. _ Ergodic properties of Brownian motion on covers of compact negatively curved manifolds, Bol. Soc. Mat. Bras. 19 ( 1988), 115-140. | MR | Zbl

[L2] F. Ledrappier. _ Ergodic properties of the stable foliation, Proceedings Güstrow ( 1990), Springer LNM 1514 ( 1992), 131-145. | MR | Zbl

[L3] F. Ledrappier. _ Harmonic measures and Bowen Margulis measures, Israel J. Math. 71 ( 1990), 275-287. | MR | Zbl

[Pl] J. Plante. _ Foliations with measure preserving holonomy, Ann. Math. 102 ( 1975),327-361. | MR | Zbl

[P] J.-J. Prat. _ Mouvement Brownien sur une variété à courbure négative, C.R. Acad. Sci. Paris Sér.I Math. 280 ( 1975), 1539-1542. | MR | Zbl

[S] M. Shub. _ Global stability of dynamical Systems, Springer, Berlin, 1987. | MR | Zbl

[W] P. Walters. _ An introduction to ergodic theory, Springer Graduate Text in Math. 79, New York, 1982. | MR | Zbl

[Y] C.-B. Yue. _ Brownian motion on Anosov foliations and manifolds of negative curvature, J. Diff. Geo. 41 ( 1995), 159-183. | MR | Zbl